# SDR ASMF200707013

- Difficulty date: July 16, 2007
- Submitted: July 21, 2007
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 46,432 hours, 34,120 cycles
- Engine: Pwa JT8D219
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV16B1736D
- Part serial: N41483
- Condition: Unserviceable
- Location: Fuel System
- Part time: 18,775 hours, 10,903 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A FUEL SPILLAGE OCCURRED AT PLATFORM. SPILLAGE STARTED WHEN THE AIRCRAFT WAS BEING REFUELED AND FUEL WAS TRANSFERRED FROM CENTRAL TANK TO LT TANK. MAINTENANCE PERSONNEL REPLACE THE LT FUEL FILL VALVE IAW MM 28-20-02 AND PERFORMED AN INDICATION TEST FUEL IAW MM 28-40-00, ALL CORRECT.
